RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2001, Volume 7, Number 1, Pages 217–230 (Mi timm311)  

This article is cited in 4 scientific papers (total in 5 papers)

Wavelets which are orthonormal with respect to an inner product in the Sobolev space $W_2^m$ of periodic functions

Yu. N. Subbotin, N. I. Chernykh


Full text: PDF file (626 kB)

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2001, suppl. 1, S71–S84

Bibliographic databases:
UDC: 517.51
Received: 24.10.2000

Citation: Yu. N. Subbotin, N. I. Chernykh, “Wavelets which are orthonormal with respect to an inner product in the Sobolev space $W_2^m$ of periodic functions”, Approximation theory. Asymptotical expansions, Trudy Inst. Mat. i Mekh. UrO RAN, 7, no. 1, 2001, 217–230; Proc. Steklov Inst. Math. (Suppl.), 2001no. , suppl. 1, S71–S84

Citation in format AMSBIB
\Bibitem{SubChe01}
\by Yu.~N.~Subbotin, N.~I.~Chernykh
\paper Wavelets which are orthonormal with respect to an inner product in the Sobolev space $W_2^m$ of periodic functions
\inbook Approximation theory. Asymptotical expansions
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2001
\vol 7
\issue 1
\pages 217--230
\mathnet{http://mi.mathnet.ru/timm311}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2066713}
\zmath{https://zbmath.org/?q=an:1124.42022}
\elib{http://elibrary.ru/item.asp?id=12226539}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2001
\issue , suppl. 1
\pages S71--S84


Linking options:
  • http://mi.mathnet.ru/eng/timm311
  • http://mi.mathnet.ru/eng/timm/v7/i1/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Subbotin Y.N., Chernykh N.I., “Wavelets in W-2(m) (R): Their construction and approximative properties in various metrics”, Doklady Mathematics, 70:3 (2004), 857–859  isi
    2. Yu. N. Subbotin, N. I. Chernykh, “Construction of wavelets in $W_2^m(\mathbb R)$ and their approximative properties in different metrics”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S64–S103  mathnet  mathscinet  zmath  elib
    3. V. E. Egorova, “Critical Non-Singly-Generated Totally Canonical Fitting Classes of Finite Groups”, Math. Notes, 83:4 (2008), 478–484  mathnet  crossref  crossref  mathscinet  zmath  zmath  isi  elib  elib  scopus
    4. A. B. Elovikov, “The factorisation of one-generated partially foliated formations”, Discrete Math. Appl., 19:4 (2009), 411–430  mathnet  crossref  crossref  mathscinet  zmath  elib  scopus
    5. “Sovmestnaya nauchnaya deyatelnost Yu. N. Subbotina i N. I. Chernykh”, Tr. IMM UrO RAN, 17, no. 3, 2011, 4–7  mathnet
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:199
    Full text:77

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020